MathSciNet Relay Station
MathSciNet bibliographic data
MR253949 06.40
Adams, D. H. The completion by cuts of an orthocomplemented modular lattice. Bull. Austral. Math. Soc. 1 1969 279–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement